# SDR DALA1244671707

- Difficulty date: August 3, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 50,836 hours, 13,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DRC, FOUND SEAT PATH EMERGENCY LIGHTS INOPERATIVE AT 21FG TO 31FG.  TROUBLESHOT AND FOUND POWER SUPPLY M737 INOPERATIVE.  REPLACED PER AMM 33-51.  OPS CHECKED GOOD.  OK FOR SERVICE.
